MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION MOSAIC; REPLACEMENT HEART-VALVE

MEDTRONIC HEART VALVES DIVISION MOSAIC; REPLACEMENT HEART-VALVE
Model Number 305C25
Medical Device Problem Codes Device Stenosis (4066); Intravalvular regurgitation (4068)
Health Effect - Clinical Codes Aortic Valve Stenosis (1717); Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 05/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that 17 years and 4 months post implant of this aortic bioprosthetic valve, the patient is being eval uated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as moderate aortic regurgitation and aortic stenosis.It was also reported that on evaluation, calcium could be seen in the proximal left coronary artery and right coronary artery, as well as the sinotubular junction.No intervention or adverse patient effects were reported.Subsequently, 3 days later, a transcatheter valve was implanted valve-in-valve.No additional adverse patient effects were reported.

Brand Name
MOSAIC
Common Device Name
REPLACEMENT HEART-VALVE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22136427
Report Number2025587-2025-04041
Device Sequence Number15542206
Product Code DYE
UDI-Device Identifier00721902694752
UDI-Public00721902694752
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P990064
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2012
Device Model Number305C25
Device Catalogue Number305C25
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2025
Initial Report FDA Received Date06/03/2025
Date Device Manufactured09/12/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age80 YR
Patient SexMale